# SDR COMA0060758

- Difficulty date: September 19, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,036 hours, 14,774 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE INCREASED TO 160 DEGREES DURING CLIMBOUT.  FOUND THE LEFT ENGINE OVER SERVICED WITH OIL, SERVICED TO PROPER LEVEL.
